MathSciNet Relay Station
MathSciNet bibliographic data
MR1014463 (90g:57014) 57N10 (54B15)
Ancel, Fredric D.; Starbird, Michael P. The shrinkability of Bing-Whitehead decompositions. Topology 28 (1989), no. 3, 291–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement